# SDR MASA200500362

- Difficulty date: May 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 4,198 hours, 2,541 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7220 CID TO DEN.  THE CREW HAD A MACH TRIM, STAB TRIM AND AUTO PILOT FAIL CAUTION MESSAGES IN FLIGHT.  MAINTENANCE RESET THE SSCU'S PER ALL OPERATORS MEMO NR 275.  NO FAULTS OR MESSAGES WERE PRESENT AFTER RESET.
